MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND

Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND
Catalog Number MDS9698L
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "customer is getting an error message of error 1 which would indicate that this item is not at room temp.Customer believe this is defective as she has another one of this and has not recevived this error message before".
 
Additional Manufacturer Narrative
The customer reported error 1 message and stated that the item is not at room temp.Medline received 1 instant read digital temple thermometer in used condition with 2 aaa working batteries, tested the sample according to the instructions for use, sanitized the thermometer¿s probe sensor and attempted to test the sample several more times, and replaced and inserted 2 new aaa batteries.The complaint was confirmed; no temperature readings were displayed, the thermometer would only display an "er 1" message, and replacing the batteries did not solve the issue.Issue shown via investigation was caused due to a functional malfunction, and the sample did not work as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,TEMPLE,6-10 SECOND
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50898547
Report Number1417592-2026-51009
Device Sequence Number20296707
Product Code FLL
UDI-Device Identifier00888277409937
UDI-Public00888277409937
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9698L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown